The Forms of the Greek Substantive Verb
Bibliographic Data
| ID | 3958594 |
|---|---|
| Authors | James Hadley (0000-0003-1950-2679, corresponding author) |
| Year | 1851 |
| Volume | 2 |
| Pages | 249 |
| Publication date | 1851-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3217931 |
| OpenAlex | W2324594288 |
| Language | EN |
| Highly cited | No |
|---|